Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken morning after pill. Now bleeding with clots. Pregnant. Will baby be hurt by pill?

hi my name is elena well i wanted to know i was seeing two guys one for about 8monts or lass and the new guy about 3months well i toke the morning after pill72hours one 2days after we hade sex well i started bleeding a week later like clots of blood now i find out that am pregnant but i have been bleeding if i was pregnant did the bill hurt the baby please help me with the question thank u
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
If your were pregnancy and bleeding after taking the emergency contraception pill,then you need an ultrasound urgently.The pill is contraindicated in pregnancy. Get an ultrasound to rule out a miscarriage.
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor